New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
ovarian cancer
27 Replies
reighna - September 12

Very confused, does taking birth control pills reduces or increases the risk of ovarian cancer ?


alyssa - September 12

The protection offered by taking birth control pills is inversely related to the duration of use, so the longer you use the birth control pill the lower your risk of developing ovarian cancer appears to be.


Winona - September 12

Agree with Alyssa and the protective effect appears to last at least 20 years after stopping the birth control pill.


Nancy Jones - September 12

Reighna one of the benefits while taking birth control pills is the decrease in risk for endometrial and ovarian cancers.


Natalie - September 12

I've known that birth control pills can protect women against ovarian cancer for 30 years or longer after they stop taking them and have so far prevented 100,000 ovarian cancer deaths worldwide.


gemini - September 12

Birth control pills can have both positive and negative effects on a woman's health. If taken for at least 5 years, birth control pills can lower a woman's risk of colon cancer, uterine cancer and ovarian cancer. But while she's taking them, they raise her risk of breast cancer, heart attack and stroke.


alexandria - September 12

Family history is to be considered too with ovarian cancer.


Isah J - September 12

why the pill provides protection from ovarian cancer is not yet known but the benefits make sense because the drug suppresses the ovaries' function when women are taking it.


wendy wendy - September 12

Worldwide the birth control pill has already prevented 200,000 women from developing cancer of the ovary and has prevented 100,000 deaths from the disease.


Anne Bonnivie - September 12

women who take the BCP for like 15 years cut their risk in half of having ovarian cancer.


mitch - October 7

yes it prevents ovarian cancer! but on the other hand, prolonged usage of pills maybe at high risk for breast cancer.


lolita - October 7

maybe... but i also heard that it may formed another cancer like tumor or ovarian cyst. does anyone have reviews on this?


mia - October 16

i had severe abdominal pain while using BCP. is this a symptoms of blood clot?


XOXO - October 17

abdominal pain is normal, but severe abdominal pain is something else. if you want to make sure, visit your gynecologists.


sassyM - October 19

lower abdominal or pelvic pain, which may start and stop and may be severe, sudden, and sharp is one of the symptoms of an ovarian cyst...


pokerface - October 19

i agree with you sassyM but not only that but also irregular menstrual periods...


sassyM - October 19

so mia, what else do you feel apart from the severe abdominal pain?



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question